Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nets of subgroups and amenability


Author: I. Schochetman
Journal: Proc. Amer. Math. Soc. 29 (1971), 397-403
MSC: Primary 22.20
MathSciNet review: 0281837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We first investigate some convergence properties of nets in the topological space of closed subgroups of a locally compact group. We then use these properties to answer some questions concerning the amenable subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0281837-0
PII: S 0002-9939(1971)0281837-0
Keywords: Locally compact group, space of closed subgroups, net of subgroups, amenable group, weak containment, subgroup representation, induced representation
Article copyright: © Copyright 1971 American Mathematical Society